# SDR QXEA2015070700369

- Difficulty date: July 3, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 16,080 hours, 17,370 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 156
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH GOUGE-JUST AFT OF FS, FS 156.000, BETWEEN STR 23P- STR 24P.  REMOVED PAINT FROM DENT WITH GOUGE BETWEEN STR 23P AND 24P JUST AT OF FX 156.0 IAW SRM 53-00-00. REPAIR 02, PARA 7A, DENT ASPECT RATIO MEASURMENT IS .350/.017=20.5 PERCENT WHICH IS GREATER THAN 20, MEASURMENT TAKEN USING DEPTH GAUGE, TUC:5728, DUE 5/16.  DENT WITHIN ALLOWABLE LIMITS IAW SRM 53-00-00-02-02.  RECEIVED ENGINEERING REF FT05-15-17745525, STATING ACCOMPLISH REPAIR IAW SRM 53-00-00-02-08, DATED.  DRILLED A HOLE AND REAMED TO 0.128/0.133 DIAMETER TO REMOVE THE DAMAGE IAW SRM 53-10-31, REPAIR -02, STEPS 5.C, TABLE 1. C/W ET INSP ON REWORKED AREA REF NDTM PT.1 51-00-06.  NO DEFECTS NOTED.  WET INSTALLED RIVET IAW SRM 53-10-31, REPAIR 02, STEP 5C, TABLE 1 AND SRM 51-42-05, STEP 4D.  RESTORED FINISH IAW SRM 51-21-10, REPAIR-01 AND SRM 51-25-15, REPAIR-01.  APPLIED YELLOW DOT TO DENT AREA IAW GPM 10.11.3.  ENTERED DMI 689381.  PERFORMED REPAIR FOR GOUGE IN DENTED AREA, REF SRM 53-00-00-02-08.
